Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 78, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 78, Number 2 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 78, Number 2 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Smooth $S^{1} $ actions on homotopy complex projective spaces and related topics
Ted Petrie.
Bull. Amer. Math. Soc. 78 (1972), 105-153
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296970
Analytic functions with univalent derivatives and entire functions of exponential type
S. M. Shah.
Bull. Amer. Math. Soc. 78 (1972), 154-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293078
The October meeting in Cambridge
Walter Gottschalk.
Bull. Amer. Math. Soc. 78 (1972), 182
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Auburn, Alabama
O. G. Harrold.
Bull. Amer. Math. Soc. 78 (1972), 183
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Milwaukee
Paul T. Bateman.
Bull. Amer. Math. Soc. 78 (1972), 184-185
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Normal solvability and $𝜙$-accretive mappings of Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 78 (1972), 186-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0306992
Finite modules and algebras over Dedekind domains and analytic number theory
John Knopfmacher.
Bull. Amer. Math. Soc. 78 (1972), 193-196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0289563
The range of $m$-dissipative sets
Chi-Lin Yen.
Bull. Amer. Math. Soc. 78 (1972), 197-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290211
Riemannian manifolds of finite order
Richard Holzsager.
Bull. Amer. Math. Soc. 78 (1972), 200-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0288695
$BV$-functions on commutative semigroups
P. H. Maserick.
Bull. Amer. Math. Soc. 78 (1972), 202-205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0311849
The construction of an asymptotic center with a fixed-point property
Michael Edelstein.
Bull. Amer. Math. Soc. 78 (1972), 206-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291917
Exponentiation of certain quadratic inequalities for Schlicht functions
Carl H. Fitzgerald.
Bull. Amer. Math. Soc. 78 (1972), 209-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0306475
Löwenheim-Skolem and interpolation theorems in infinitary languages
David W. Kueker.
Bull. Amer. Math. Soc. 78 (1972), 211-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290942
On the spectrum of algebraic $K$-theory
S. M. Gersten.
Bull. Amer. Math. Soc. 78 (1972), 216-219
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0299657
Coherence for categories with associativity, commutativity and distributivity
Miguel L. Laplaza.
Bull. Amer. Math. Soc. 78 (1972), 220-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296132
On Prüfer rings
Robert Gilmer.
Bull. Amer. Math. Soc. 78 (1972), 223-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0319980
A new fixed point theorem and its application
W. V. Petryshyn.
Bull. Amer. Math. Soc. 78 (1972), 225-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291920
A terminal comparison principle for differential inequalities
Thomas G. Hallam.
Bull. Amer. Math. Soc. 78 (1972), 230-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0288396
The converse to the fixed point theorem of P. A. Smith
Lowell Jones.
Bull. Amer. Math. Soc. 78 (1972), 234-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0292072
On the nonseparable theory of Borel and Souslin sets
R. W. Hansell.
Bull. Amer. Math. Soc. 78 (1972), 236-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294138
Limit theorems for continuous state branching processes with immigration
Mark A. Pinsky.
Bull. Amer. Math. Soc. 78 (1972), 242-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295450
Invariant splittings in nonassociative algebras: A Hopf approach
H. P. Allen.
Bull. Amer. Math. Soc. 78 (1972), 245-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0292900
Surfaces in constant curvature manifolds with parallel mean curvature vector field
David A. Hoffman.
Bull. Amer. Math. Soc. 78 (1972), 247-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298601
Fourier inversion for semisimple Lie groups of real rank one
P. J. Sally Jr. and Garth Warner.
Bull. Amer. Math. Soc. 78 (1972), 251-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0299733
Invariant subspace theory for three-dimensional nilmanifolds
Louis Auslander and Jonathan Brezin.
Bull. Amer. Math. Soc. 78 (1972), 255-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0289715
$p$-adic curvature and a conjecture of Serre
Howard Garland.
Bull. Amer. Math. Soc. 78 (1972), 259-261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310086
Surgery on Poincaré and normal spaces
Frank Quinn.
Bull. Amer. Math. Soc. 78 (1972), 262-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296955
The inner product of path space measures corresponding to random processes with independent increments
Charles M. Newman.
Bull. Amer. Math. Soc. 78 (1972), 268-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290453
Endomorphisms of a Lebesgue space
William Parry and Peter Walters.
Bull. Amer. Math. Soc. 78 (1972), 272-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294604
Proof of Edrei’s spread conjecture
Albert Baernstein II.
Bull. Amer. Math. Soc. 78 (1972), 277-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294640
On finitely presented metabelian groups
Gilbert Baumslag.
Bull. Amer. Math. Soc. 78 (1972), 279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291260
Perturbation of embedded eigenvalues
James S. Howland.
Bull. Amer. Math. Soc. 78 (1972), 280-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290175
Weak compactness in the space of vector measures
James K. Brooks.
Bull. Amer. Math. Soc. 78 (1972), 284-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0324408
1971 Election results
Everett Pitcher.
Bull. Amer. Math. Soc. 78 (1972), 288
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Addendum to: A fixed point theorem for plane continua
Charles L. Hagopian.
Bull. Amer. Math. Soc. 78 (1972), 289
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Erratum, Volume 77
Bull. Amer. Math. Soc. 78 (1972), 290
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

; I, II Abstract Harmonic Analysis, by E. Hewitt and K. A. Ross.
Reviewer: Alessandro Figà-Talamanca
Bull. Amer. Math. Soc. 78 (1972), 172-178
Review information
Full-text PDF Free Access
Introduction to the Theory of Partially Ordered Spaces, by B. Z. Vulikh.
Reviewer: Bertram Walsh
Bull. Amer. Math. Soc. 78 (1972), 178-181
Review information
Full-text PDF Free Access
American Mathematical Society